Access count of this item: 142

Files in This Item:
File Description SizeFormat 
KJ00005083658.pdf118.72 kBAdobe PDFView/Open
Title: 位相変数に基づくカオスの表現とその解析(非線形科学と統計科学の対話,研究会報告)
Authors: 末谷, 大道  KAKEN_name
Author's alias: Suetani, Hiromichi
Issue Date: 20-Nov-2008
Publisher: 物性研究刊行会
Journal title: 物性研究
Volume: 91
Issue: 2
Start page: 172
End page: 173
Description: この論文は国立情報学研究所の電子図書館事業により電子化されました。
Appears in Collections:Vol.91 No.2

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.